Trees and asymptotic expansions for fractional stochastic differential equations


Neuenkirch, Andreas ; Nourdin, Ivan ; Rößler, Andreas ; Tindel, Samy



DOI: https://doi.org/10.1214/07-AIHP159
URL: http://www.numdam.org/article/AIHPB_2009__45_1_157...
Additional URL: https://www.math.purdue.edu/~stindel/publication/p...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Annales de l’Institut Henri Poincaré ; B: Probabilités et Statistiques
Volume: 45
Issue number: 1
Page range: 157-174
Place of publication: Bethesda, MD
Publishing house: IMS, Inst. of Mathematical Statistics
ISSN: 0246-0203 , 0020-2347
Related URLs: https://arxiv.org/pdf/math/0611306.pdf
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Neuenkirch, Andreas ; Nourdin, Ivan ; Rößler, Andreas ; Tindel, Samy (2009) Trees and asymptotic expansions for fractional stochastic differential equations. Annales de l’Institut Henri Poincaré ; B: Probabilités et Statistiques Bethesda, MD 45 1 157-174 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item